# SDR AUS20011086

- Difficulty date: February 14, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Cessna 150M
- Engine: Cont O200A
- Propeller: Amtr C8289
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 04320016
- Condition: Cracked
- Location: Horizontal Stabi
- Part time: 3,881 cycles
- Component: Horizontal Stabi, Cessna, 150M
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HORIZONTAL STABILISER RIBS PNO 0432001-6 AND PNO 0432001-36 CRACKED FROM FORWARD ATTACHMENT POINT NUTPLATE RIVETS.
